|follow up to peripheral neuropathy question
Jul 27, 2007
Thanks Dr Conway for your last answer about stavudine in my GPO VIR treatment causing this icy feeling in my toes and soles of my feet. Is this reversable, how much further could it spread? I currently have another 3 months supply of GPO VIR and are no where near my issuing hospital, all 3 drugs are in the single tablet (2x per day). I can put up with it if it won't spread too much further or create irreparable damage. I feel like I have frozen feet and lumps in my socks all the time.
| Response from Dr. Conway
It could actually spread to involve your upper legs, and even involve your hands...Most or all of the symptoms can often be reversed, but the sooner you get off the drug the better. This being said, if this choice is not available to you, staying on treatment is far better than goign off it if the symptoms are only affecting your feet.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.